On k-term DNF with largest number of prime implicants

Sloan Robert H., Szörényi Balázs, Turán György: On k-term DNF with largest number of prime implicants.
ELECTRONIC COLLOQUIUM ON COMPUTATIONAL COMPLEXITY, 12. Terjedelem: 16 p.-Azonosító: 023. (2005)

[img]
Preview
Text
TR05_023_u.pdf - Published Version

Download (157kB) | Preview
Item Type: Article
Journal or Publication Title: ELECTRONIC COLLOQUIUM ON COMPUTATIONAL COMPLEXITY
Date: 2005
Volume: 12
Page Range: Terjedelem: 16 p.-Azonosító: 023
Faculty: Természettudományi és Informatikai Kar
Institution: Szegedi Tudományegyetem
SWORD language: Angol
Identification Number: 212765
Related URLs:
Date Deposited: 2016. Sep. 14. 12:29
Last Modified: 2016. Sep. 14. 12:29
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/9613

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year